Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: Meinolf Geck and Götz Pfeiffer
Title: Characters of finite Coxeter groups and Iwahori-Hecke algebras
Additional book information: Oxford University Press, 2000, xv + 443 pp., ISBN 0-19-850250-8, $110.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Roger W. Carter
Affiliation: University of Warwick
Journal: Bull. Amer. Math. Soc. 39 (2002), 267-272
Published electronically: December 27, 2001
Review copyright: © Copyright 2001 American Mathematical Society